MAUDE Adverse Event Report: MICRO THERAPEUTICS, INC. DBA EV3 PIPELINE FLEX W/SHIELD TECHNOLOGY; INTRACRANIAL ANEURYSM FLOW DIVERTER

MICRO THERAPEUTICS, INC. DBA EV3 PIPELINE FLEX W/SHIELD TECHNOLOGY; INTRACRANIAL ANEURYSM FLOW DIVERTER
Model Number PED2-400-14
Medical Device Problem Codes Device Dislodged or Dislocated (2923); Unintended Movement (3026); Migration (4003)
Health Effect - Clinical Codes Aneurysm (1708); No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Serious Injury
Event or Problem Description
Medtronic received a report that the device was successfully working after the surgery.The stent displacement was identified by the doctor a year later during a follow up evaluation.There was migration after deployment.The cause of the migration is unknown.The pipeline was implanted at the intended location.Full wall apposition was achieved.The pipeline was used for an approved (on-label) indication.The device and any accessories were prepared as indicated in the ifu.No patient symptoms or further complications were reported as a result of this event.There was no medical or surgical intervention needed to prevent a permanent impairment of a function.The event did not lead to or extend patient hospitalization.There was no injury as a result of the event.After the surgical processes, the angiographic results (xpercity evaluation) were favorable.The adverse results were identified on the follow up evaluation.The patient was undergoing surgery for treatment of an unruptured posterior communicating artery (pcom) aneurysm.It was noted the patient's vessel tortuosity was normal.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Additional information received reported that the physician mentioned the event occurred after the dsa fu at 1year.They did not specified to me a date: dsa fu were performed between december2024 /january 2025.The morphology of each aneurysm was unknown at the time of the report.B355381-shield- ala- pipeline displaced not resolved.The doctor was planning a near future re-intervention.The patient has low blood complications and has been postponed.Symptoms: refilling of the aneurysm.Aneurysm is getting bigger since last dsa performed on (b)(6) 2025.
 
Additional Manufacturer Narrative
 
Event or Problem Description
Additional information was received stating that there was no evidence of permanent injury, this was misunderstood by the representative.The aneurysm is still refilling, but no further intervention is currently planned.The patient condition is complicated by underlying hematological issues not related to the pipeline and in 5 previous occasions, was not cleared for reintervention.
 
Additional Manufacturer Narrative

Brand Name
PIPELINE FLEX W/SHIELD TECHNOLOGY
Common Device Name
INTRACRANIAL ANEURYSM FLOW DIVERTER
Manufacturer (Section D)
MICRO THERAPEUTICS, INC. DBA EV3
9775 toledo way
irvine CA 92618
Manufacturer (Section G)
MICRO THERAPEUTICS, INC. DBA EV3
9775 toledo way
irvine CA 92618
Manufacturer Contact
justin ellis
9775 toledo way
irvine, CA 92618
7635265677
MDR Report Key21575359
Report Number2029214-2025-00628
Device Sequence Number8751521
Product Code OUT
UDI-Device Identifier00763000284336
UDI-Public(01)00763000284336(17)250317(10)B355381
Combination Product (Y/N)N
Initial Reporter StatePR
Initial Reporter CountryUS
PMA/510(K) Number
P100018
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/17/2025
Device Model NumberPED2-400-14
Device Catalogue NumberPED2-400-14
Device Lot NumberB355381
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/10/2025
Supplement Date Received by Manufacturer05/08/2025
07/11/2025
Initial Report FDA Received Date03/11/2025
Supplement Report FDA Received Date05/15/2025
07/14/2025
Date Device Manufactured03/18/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age77 YR
Patient SexFemale